# SDR R61A201710200843

- Difficulty date: October 20, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 34,541 hours, 21,455 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 17084587401
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE AFT CARGO DOOR AFT UPPER CORNER FRAME, AFT SIDE HAS CORROSION AROUND ONE NUTPLATE HOLE. BLENDED THE AREA IAW ETD 2017-170-091962.  FOUND TO BE WITHIN ALLOWABLE LIMITS.
